Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 925290, 7 pages
http://dx.doi.org/10.1155/2014/925290
Research Article

Multiplicity of Periodic Solutions for a Higher Order Difference Equation

College of Science, Hunan Institute of Engineering, Xiangtan, Hunan 411104, China

Received 26 January 2014; Accepted 12 March 2014; Published 23 April 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Ronghui Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. M. Long and X. J. Xu, “Periodic solutions for a class of nonautonomous Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 41, no. 3-4, pp. 455–463, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. M. Guo and J. S. Yu, “Existence of periodic and subharmonic solutions for second-order superlinear difference equations,” Science in China. Series A. Mathematics, vol. 46, no. 4, pp. 506–515, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Zhou, J. S. Yu, and Z. M. Guo, “Periodic solutions of higher-dimensional discrete systems,” Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, vol. 134, no. 5, pp. 1013–1022, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. C. Chang, Infinite Dimensional Morse Theory and Multiple Solution Problems, Birkhäauser, Boston, Mass, USA, 1993. View at MathSciNet
  5. A. Castro, “Reduction methods via minimax,” in Differential Equations, vol. 957 of Lecture Notes in Mathematics, pp. 1–20, Springer, 1982. View at Google Scholar · View at MathSciNet
  6. K. C. Chang, Critical Point Theory and Its Applications, Shanghai Kexue Jishu Chubanshe, Shanghai, China, 1986. View at MathSciNet
  7. J. L. Kaplan and J. A. Yorke, “Ordinary differential equations which yield periodic solutions of differential delay equations,” Journal of Mathematical Analysis and Applications, vol. 48, pp. 317–324, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. K. Hale and J. Mawhin, “Coincidence degree and periodic solutions of neutral equations,” Journal of Differential Equations, vol. 15, pp. 295–307, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Conley and E. Zehnder, “Morse-type index theory for flows and periodic solutions for Hamiltonian equations,” Communications on Pure and Applied Mathematics, vol. 37, no. 2, pp. 207–253, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of Regined Conference Series in Mathematics, AMS, Providence, RI, USA, 1986.
  11. W. D. Lu, Variational Methods in Differential Equations, Beijing Scientific and Technological, Beijing, China, 2003, (Chinese).
  12. K. C. Chang, S. J. Li, and J. Q. Liu, “Remarks on multiple solutions for asymptotically linear elliptic boundary value problems,” Topological Methods in Nonlinear Analysis, vol. 3, no. 1, pp. 179–187, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. J. Li and W. M. Zou, “The computations of the critical groups with an application to elliptic resonant problems at a higher eigenvalue,” Journal of Mathematical Analysis and Applications, vol. 235, no. 1, pp. 237–259, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. B. Su and C. L. Tang, “Multiplicity results for semilinear elliptic equations with resonance at higher eigenvalues,” Nonlinear Analysis. Theory, Methods & Applications, vol. 44, no. 3, pp. 311–321, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J.-N. Corvellec, V. V. Motreanu, and C. Saccon, “Doubly resonant semilinear elliptic problems via nonsmooth critical point theory,” Journal of Differential Equations, vol. 248, no. 8, pp. 2064–2091, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. C. Wei and J. Wang, “Infinitely many homoclinic orbits for the second order Hamiltonian systems with general potentials,” Journal of Mathematical Analysis and Applications, vol. 366, no. 2, pp. 694–699, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Zhou and J. S. Yu, “On the existence of homoclinic solutions of a class of discrete nonlinear periodic systems,” Journal of Differential Equations, vol. 249, no. 5, pp. 1199–1212, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M.-Y. Jiang and Y. Wang, “Solvability of the resonant 1-dimensional periodic p-Laplacian equations,” Journal of Mathematical Analysis and Applications, vol. 370, no. 1, pp. 107–131, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Z. X. Li and Y. T. Shen, “Three critical points theorem and its application to quasilinear elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 566–578, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. W. Ma, “Computations of critical groups and periodic solutions for asymptotically linear Hamiltonian systems,” Journal of Differential Equations, vol. 248, no. 10, pp. 2435–2457, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Zhou, J. S. Yu, and Y. M. Chen, “Periodic solutions of a 2nth-order nonlinear difference equation,” Science China. Mathematics, vol. 53, no. 1, pp. 41–50, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. H. Hu and L. H. Huang, “Existence of periodic solutions of a higher order difference system,” Journal of the Korean Mathematical Society, vol. 45, no. 2, pp. 405–423, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. C. Cai and J. S. Yu, “Existence of periodic solutions for a 2nth-order nonlinear difference equation,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 870–878, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. C.-L. Tang and X.-P. Wu, “Existence and multiplicity of solutions of semilinear elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 256, no. 1, pp. 1–12, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. B. Liu, “Remarks on multiple solutions for elliptic resonant problems,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 498–505, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet